RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 4(370), Pages 193–194 (Mi umn2614)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Conjectures of Cheng and Ramadanov

S. Yu. Nemirovskiab, R. G. Shafikovc

a Steklov Mathematical Institute, Russian Academy of Sciences
b Ruhr-Universität Bochum
c University of Western Ontario, Department of Mathematics

DOI: https://doi.org/10.4213/rm2614

Full text: PDF file (365 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:4, 780–782

Bibliographic databases:

MSC: Primary 32T15, 32A36, 32Q20; Secondary 32Q30
Presented: А. Г. Сергеев
Accepted: 14.06.2006

Citation: S. Yu. Nemirovski, R. G. Shafikov, “Conjectures of Cheng and Ramadanov”, Uspekhi Mat. Nauk, 61:4(370) (2006), 193–194; Russian Math. Surveys, 61:4 (2006), 780–782

Citation in format AMSBIB
\Bibitem{NemSha06}
\by S.~Yu.~Nemirovski, R.~G.~Shafikov
\paper Conjectures of Cheng and Ramadanov
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 4(370)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn2614}
\crossref{https://doi.org/10.4213/rm2614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2278844}
\zmath{https://zbmath.org/?q=an:1120.32006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..780N}
\elib{http://elibrary.ru/item.asp?id=25787321}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 4
\pages 780--782
\crossref{https://doi.org/10.1070/RM2006v061n04ABEH004349}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243358100009}
\elib{http://elibrary.ru/item.asp?id=13502952}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846284554}


Linking options:
  • http://mi.mathnet.ru/eng/umn2614
  • https://doi.org/10.4213/rm2614
  • http://mi.mathnet.ru/eng/umn/v61/i4/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Blocki Z., “Cauchy-Riemann Meet Monge-Ampere”, Bull. Math. Sci., 4:3 (2014), 433–480  crossref  mathscinet  zmath  isi  scopus
    2. Kim H., Yamamori A., Zhang L., “Invariant metrics on unbounded strongly pseudoconvex domains with non-compact automorphism group”, Ann. Glob. Anal. Geom., 50:3 (2016), 261–295  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:399
    Full text:142
    References:70
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019